# SDR SWAA2022022459369

- Difficulty date: October 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDER SEAL CRACKED . / REMOVED AND REPLACED SLIDER SEAL PER AMM 53-31-31-000-802.
